| Model Number |
382634 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd insyte autoguard the needle would not retract.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the consumer the needle does not retract the iv cath.The needle does not retract.They are both 20g and 22g iv catheters.
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description